Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 52, Number 1

All articles in this issue are freely accessible.

Recent advances in symplectic flexibility
Yakov Eliashberg.
Bull. Amer. Math. Soc. 52 (2015), 1-26
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 3286479
On the geometry of Outer space
Karen Vogtmann.
Bull. Amer. Math. Soc. 52 (2015), 27-46
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 3286480
Earth’s carbon cycle: A mathematical perspective
Daniel H. Rothman.
Bull. Amer. Math. Soc. 52 (2015), 47-64
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 3286481
Quantitative ergodic theorems and their number-theoretic applications
Alexander Gorodnik and Amos Nevo.
Bull. Amer. Math. Soc. 52 (2015), 65-113
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 3286482

Mathematical Perspectives

About the cover: Voltaire, du Châtelet, and Newton
Gerald L. Alexanderson.
Bull. Amer. Math. Soc. 52 (2015), 115-118
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 3286483
Selections Reprinted from "Mathematical Reviews"
Bull. Amer. Math. Soc. 52 (2015), 119-128
Review Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Classical algebraic geometry: A modern view, by Igor V. Dolgachev.
Reviewer: Lev A. Borisov
Bull. Amer. Math. Soc. 52 (2015), 129-134
Review information
Full-text PDF Free Access
The Sherrington-Kirkpatrick model, by Dmitry Panchenko.
Reviewer: Francesco Guerra
Bull. Amer. Math. Soc. 52 (2015), 135-139
Review information
Full-text PDF Free Access
Large scale geometry, by P. Nowak and G. Yu.
Reviewer: Shmuel Weinberger
Bull. Amer. Math. Soc. 52 (2015), 141-149
Review information
Full-text PDF Free Access
Krylov subspace methods: principles and analysis, by Jörg Liesen and Zdeněk Strakoš.
Reviewer: Mark Embree
Bull. Amer. Math. Soc. 52 (2015), 151-158
Review information
Full-text PDF Free Access
Classical and multilinear harmonic analysis, Volume 1, by C. Muscalu and W. Schlag.
Classical and multilinear harmonic analysis, Volume 2, by C. Muscalu and W. Schlag.
Reviewer: Ciprian Demeter
Bull. Amer. Math. Soc. 52 (2015), 159-165
Review information
Full-text PDF Free Access
Topics in occupation times and Gaussian free fields, by Alain-Sol Sznitman.
Reviewer: S. R. S. Varadhan
Bull. Amer. Math. Soc. 52 (2015), 167-169
Review information
Full-text PDF Free Access